MAUDE Adverse Event Report: ABBOTT MEDICAL Trifecta¿ GT Valve; Heart-Valve, Non-Allograft Tissue

ABBOTT MEDICAL Trifecta¿ GT Valve; Heart-Valve, Non-Allograft Tissue
Model Number TFGT-21A
Medical Device Problem Codes Perivalvular Leak (1457); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.B3: date of event is an estimated date.
 
Event or Problem Description
It was reported that on (b)(6) 2019, a 21mm trifecta gt valve was implanted.On an unknown date, leaking valve was observed.The valve remains implanted.No additional information was provided.
 
Additional Manufacturer Narrative
An event of perivalvular leak (pvl), aortic valve insufficiency/regurgitation, and minor injury/ illness / impairment was reported.A more comprehensive assessment of the valve could not be performed as the device remains implanted and was not returned for analysis.No further details were provided regarding the event or procedure.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the available information, the cause of the reported event could not be conclusively determined.The reported minor injury/illness/impairment was a result of case specific circumstance as no treatment was provided for the pvl.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
N/a.

Brand Name
Trifecta¿ GT Valve
Common Device Name
Heart-Valve, Non-Allograft Tissue
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key21610709
Report Number2135147-2025-01321
Device Sequence Number18046068
Product Code LWR
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P100029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2022
Device Model NumberTFGT-21A
Device Catalogue NumberTFGT-21A
Device Lot Number6479938
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer05/12/2025
07/21/2026
Initial Report FDA Received Date03/14/2025
Supplement Report FDA Received Date05/22/2025
08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient SexMale